RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 3, Pages 516–532 (Mi izv2277)  

This article is cited in 2 scientific papers (total in 2 papers)

Deformations of complex-analytic modifications

V. A. Krasnov


Abstract: One studies the question of to what extent the possibility of constructing a nonsingular deflation of a divisor with normal intersection on an $n$-dimensional complex manifold depends on the complex structure of this manifold.
As a corollary one proves the theorem of Nakano on exceptional submanifolds of the first kind.

Full text: PDF file (1314 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:3, 511–527

Bibliographic databases:

UDC: 513.6
MSC: Primary 32G10; Secondary 32C25, 53C15
Received: 29.06.1972

Citation: V. A. Krasnov, “Deformations of complex-analytic modifications”, Izv. Akad. Nauk SSSR Ser. Mat., 37:3 (1973), 516–532; Math. USSR-Izv., 7:3 (1973), 511–527

Citation in format AMSBIB
\Bibitem{Kra73}
\by V.~A.~Krasnov
\paper Deformations of complex-analytic modifications
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 3
\pages 516--532
\mathnet{http://mi.mathnet.ru/izv2277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=352538}
\zmath{https://zbmath.org/?q=an:0282.32010}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 3
\pages 511--527
\crossref{https://doi.org/10.1070/IM1973v007n03ABEH001956}


Linking options:
  • http://mi.mathnet.ru/eng/izv2277
  • http://mi.mathnet.ru/eng/izv/v37/i3/p516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Formal modifications. Existence theorems for modifications of complex manifolds”, Math. USSR-Izv., 7:4 (1973), 847–881  mathnet  crossref  mathscinet  zmath
    2. V. A. Krasnov, “Equivariant Topological Classification of the Fano Varieties of Real Four-Dimensional Cubics”, Math. Notes, 85:4 (2009), 574–583  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:172
    Full text:52
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019